RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 7, Pages 103–112 (Mi at14509)  

System Analysis and Operations Research

Algorithm for the discrete Weber's problem with an accuracy estimate

A. V. Panyukov, R. E. Shangin

South Ural State University, Chelyabinsk, Russia

Abstract: We consider a relaxation of the quadratic assignment problem without the constraint on the number of objects assigned to a specific position. This problem is $NP$-hard in the general case. To solve the problem, we propose a polynomial algorithm with guaranteed posterior accuracy estimate; we distinguish a class of problems with special assignment cost functions where the algorithm is $2$-approximate. We show that if the graph in question contains one simple loop, and the set of assignment positions is a metric space, the proposed algorithm is $2$-approximate and guaranteed to be asymptotically exact. We conduct a computational experiment in order to analyze the algorithm's errors and evaluate its accuracy.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.В37.21.0395
This work was supported by the Ministry of Education and Science of the Russian Federation, contract no. 14.B37.21.0395.


Full text: PDF file (628 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:7, 1208–1215

Bibliographic databases:

Presented by the member of Editorial Board: П. Ю. Чеботарев

Received: 19.07.2015

Citation: A. V. Panyukov, R. E. Shangin, “Algorithm for the discrete Weber's problem with an accuracy estimate”, Avtomat. i Telemekh., 2016, no. 7, 103–112; Autom. Remote Control, 77:7 (2016), 1208–1215

Citation in format AMSBIB
\Bibitem{PanSha16}
\by A.~V.~Panyukov, R.~E.~Shangin
\paper Algorithm for the discrete Weber's problem with an accuracy estimate
\jour Avtomat. i Telemekh.
\yr 2016
\issue 7
\pages 103--112
\mathnet{http://mi.mathnet.ru/at14509}
\elib{http://elibrary.ru/item.asp?id=27182807}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 7
\pages 1208--1215
\crossref{https://doi.org/10.1134/S0005117916070079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379745700007}
\elib{http://elibrary.ru/item.asp?id=27018447}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978204021}


Linking options:
  • http://mi.mathnet.ru/eng/at14509
  • http://mi.mathnet.ru/eng/at/y2016/i7/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:116
    Full text:15
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020